# SDR REXA2016022600356

- Difficulty date: February 26, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY DOOR INTERNAL INTERCOSTAL IS BENT & DAMAGED.  REPLACED AFT EQUIPMENT BAY DOOR INTERNAL INTERCOSTAL IAW SRM 51-42-06 & 51-40-11.
